# SDR CALA2017082102829

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 62,812 hours, 21,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT MOUNTED ON OVERHEAD BIN ABOVE PAX SEAT ROW 24DEF INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK & CHARGER.  OPS CHECKS NORMAL IAW WDM 33-51-14.
